# SDR A6WA2019031146465

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60137003300
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUPPLEMENTAL INFORMATION"  (DIFFICULTY DATE: ENTERED WITH INCORRECT YEAR, SHOULD BE 03/10/2019) PYLON PNL 422BT SEAL RETAINER IS CRACKED.  REPLACED SEAL RETAINER IAW SRM 51-42-06.
